# SDR COMA9630116

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 3800069101
- Condition: Leaking
- Location: Nlg
- Part time: 17,548 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID DRIPPING FROM NOSE LANDING GEAR AREA.  REPLACED LEAKING HYDRAULIC SYSTEM RESERVOIR.
